MathSciNet Relay Station
MathSciNet bibliographic data
MR1441620 35K60 (35A35 35J65)
Dall'Aglio, Andrea Approximated solutions of equations with $L\sp 1$ data. Application to the $H$-convergence of quasi-linear parabolic equations. Ann. Mat. Pura Appl. (4) 170 (1996), 207–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement